Has anyone had this problem? Took Mirapex for 4 years for RLS before this started. Almost like a violent yawn where every muscle in my body tenses. Happens 10-14 times a night. I started cutting back in Dosage (from 2 MG to 1 MGM at night and it seems to be helping. I cut back gradually and now that I am down to 1MG a night it seems to have almost stopped. I aslo stopped my cholesterol medicine. When that didn't help, I started cutting back on the MIrapex. Still not100% sure it the Mirapex. Anyone else have this issue?
From what I know cholesterol medication has a much greater risk for muscle cramps, its a serious side effect you should consult your doctor about ASAP. I've been on Mirapex for almost a year now, lowest dose, and have never experienced this. The chance of Mirapex causing muscle cramps or twitching is very low compared to cholesterol meds from what I've read.
I have taken Mirapex for ongoing RLS since early 2000s. I actually informed my physician about Mirapex & I began with 0.25mg & now take 0.5mg twice daily (am and bedtime) with prn doses for breakthrough spasms. I thought you'd be interested in my low dosage for severe RLS x about 15 years. I am pleased that my low dose is effective so that if necessary I still have many incremental increases in strength for years to come. So maybe your dose was to high, and you called it right as they say. Good luck!!
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 19 answers
Posted 10 Aug 2011 • 43 answers
Posted 6 Apr 2013 • 2 answers
Posted 12 Jul 2013 • 2 answers
Periodic Limb Movement Disorder - I have PLMD during the day and night with servere twitching and...
Posted 31 May 2018 • 0 answers